Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JJ1414

Post accutane breakouts??

Recommended Posts

Is it normal for some people to break out a little after stopping accutane? I have some small uninflamed red spots around my chin and nose some of them turn to tiny whiteheads. They are also kind of itchy? Has anyone else experienced this?

Link to comment
Share on other sites

My acne returned after stopping accutane.  But my doctor said its normal to have a final purging stage.  Unfortunately that stage is lasting months for me.  It probably won't for you.  Just drink lots of water. 

Link to comment
Share on other sites

I had a big itchy nodule right after stopping accutane. I started a reduced version of the regimen right away and haven't had any more at all. It's been a month and a half.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×